HARMONIOUS LABELING OF SYMMETRICAL TREES OF DIAMETER FOUR

Purchase PDF

Published: 2015-05-04

Page: 24-27


DEBDAS MISHRA

Department of Mathematics, C.V. Raman College of Engineering, Bhubaneswar, 752054 Odisha, India.

AMARESH CHANDRA PANDA *

Department of Mathematics, C.V. Raman College of Engineering, Bhubaneswar, 752054 Odisha, India.

*Author to whom correspondence should be addressed.


Abstract

A harmonious labeling on a graph G is an injection from the vertices of G to the group of integers modulo k , where k is the number of edges of G, that induces a bijection between the edges of G and the numbers modulo k by taking the edge label for an edge ab to be the sum of the labels of
the two vertices a = b(modk).In this paper we prove that the symmetrical trees of diameter four admit harmonious labeling.

Keywords: Harmonious labeling, Symmetrical tree of diameter four.


How to Cite

MISHRA, D., & PANDA, A. C. (2015). HARMONIOUS LABELING OF SYMMETRICAL TREES OF DIAMETER FOUR. Asian Journal of Mathematics and Computer Research, 4(1), 24–27. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/62

Downloads

Download data is not yet available.